# SDR USAASB01268

- Difficulty date: September 23, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE LAST SIX ROWS OF EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
